Title: On the dimensions of automorphism groups of 8-dimensional ternary fields I
Authors : Bödi, Richard
Published in : Journal of Geometry
Volume(Issue) : 52
Issue : 1-2
Pages : 30
Pages to: 40
Publisher / Ed. Institution : Birkhäuser
Publisher / Ed. Institution: Basel
Issue Date: 1995
Language : Englisch / English
Subjects : Automorphism group; Closed subgroup; Ternary field; Connected closed subgroup
Subject (DDC) : 500: Naturwissenschaften und Mathematik
Abstract: Let τ be an eight-dimensional, connected, locally compact ternary field and let Γ denote a connected closed subgroup of its automorphism group which is taken with the compact-open topology. It is proved that Γ is either isomorphic to the compact exceptional Lie group G2, or the (covering) dimension of Γ is at most 11. This bound can be decreased to 10, if the ternary fixed fieldFΓ of Γ is connected.
Departement: School of Engineering
Publication type: Beitrag in wissenschaftlicher Zeitschrift / Article in scientific Journal
Type of review: Peer review (Publikation)
DOI : 10.1007/BF01406824
ISSN: 0047-2468
URI: https://digitalcollection.zhaw.ch/handle/11475/3228
License (according to publishing contract) : Lizenz gemäss Verlagsvertrag / Licence according to publishing contract
Appears in Collections:Publikationen School of Engineering

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.